Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Took Mifegest, cytolog for MTP. Having slight pain but no bleeding. Suggestions?

My wife has taken 1 MIFEGEST -400MG on 02/12/2012 then after 48 Hrs 2 CYTOLOG -200MG Tablet (1 eat & 1 pushed), it started bleed a bit but stopped afterwards then after 12 Hrs. two more CYTOLOG -200MG Tablet (1 eat & 1 pushed), it again it started bleed a bit but stopped afterwards. How she is feeling pain but not bleeding . Pl. advise
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for your query,
Success of medical method of abortion abortion mainly depends upon period of gestation. I t is highly successful in period of gestation with in 50 days. Overall success rate is 95%, incomplete abortion in 2% and no response in 1%. So those cases which do not respond or become incomlpete as your case may need to undergo surgical abortion.
Take care.
Hope it helps you..
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor